# SDR ABXA20160212031

- Difficulty date: February 12, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T1633157
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TE UPPER PANEL ATTACH BEAM RUNNING LENGTH WAYS, CORRODED ON FWD SIDE AT WS .273, INBD OF NR 6 SPOILER, AS SEEN THRU PANEL 551VB OPENING.  REMOVED ATTACH BEAMS & INSTALLED SERVICEABLE ATTACH BEAMS, PN 113T1633-157 IAW SRM 51-40-02.  CORRODED LEVEL 2, PN 113T1632-207 & 113T1635-157, PART NAME ATTACH BEAMS.  ACFT WAS GNDED.
